Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
claud

I develop a bad rash on my face..from accutane

Recommended Posts

I woke up with a horrible rash on my face. I don't know if it's a side affect or a allergic reaction. I was fine in a couple of days ago. I'm on day 11. So what's happening?

Do I need to go to the hospital?

Share this post


Link to post
Share on other sites

Claudia, have you changed anything, ANYTHING about your regimen? Remember that gentle cleansing is all you need. I also bought dye free, fragrance free detergent and dryer sheets...in case of a sensitive reaction to those ingredients.

I had a real rough -- skinwise -- time at first, and was rough, itchy, red. But it subsided; I needed to get gentler products to help, though.

Hope you are better...

Betts

Share this post


Link to post
Share on other sites

nah, it's accutane rash. I'm getting them all the time on my arms. Don't worry about accutane too much unless you have OBVIOUS side effects like constant headache, tinnitus, etc..

Anything on your skin is the effect of accutane killing your sebum producing smile.gif

Share this post


Link to post
Share on other sites
Claudia, have you changed anything, ANYTHING about your regimen?  Remember that gentle cleansing is all you need.  I also bought dye free, fragrance free detergent and dryer sheets...in case of a sensitive reaction to those ingredients.

I had a real rough -- skinwise -- time at first, and was rough, itchy, red.  But it subsided; I needed to get gentler products to help, though.

Hope you are better...

Betts

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×